On infinite composition of affine mappings
Fundamenta Mathematicae, Tome 159 (1999) no. 1, pp. 85-90
Cet article a éte moissonné depuis la source Institute of Mathematics Polish Academy of Sciences
Let ${F_i = 1,...,N}$ be affine mappings of $ℝ^n$. It is well known that if there exists j ≤ 1 such that for every $σ_1,...,σ _j ∈ {1,..., N}$ the composition (1) $F_{σ1}∘...∘ F_{σ_j}$ is a contraction, then for any infinite sequence $σ_1, σ_2, ... ∈ {1,..., N}$ and any $z ∈ ℝ^n$, the sequence (2)$F_{σ1}∘...∘ F_{σ_n}(z)$ is convergent and the limit is independent of z. We prove the following converse result: If (2) is convergent for any $z ∈ ℝ^n$ and any $σ = {σ_1, σ_2,...}$ belonging to some subshift Σ of N symbols (and the limit is independent of z), then there exists j ≥ 1 such that for every $σ = {σ_1, σ_2,...} ∈ Σ$ the composition (1) is a contraction. This result can be considered as a generalization of the main theorem of Daubechies and Lagarias [1], p. 239. The proof involves some easy but non-trivial combinatorial considerations. The most important tool is a weighted version of the König Lemma for infinite trees in graph theory
Keywords:
affine mapping, subshift, infinite tree, joint contraction
Affiliations des auteurs :
László Máté 1
@article{10_4064_fm_159_1_85_90,
author = {L\'aszl\'o M\'at\'e},
title = {On infinite composition of affine mappings},
journal = {Fundamenta Mathematicae},
pages = {85--90},
year = {1999},
volume = {159},
number = {1},
doi = {10.4064/fm-159-1-85-90},
language = {en},
url = {http://geodesic.mathdoc.fr/articles/10.4064/fm-159-1-85-90/}
}
László Máté. On infinite composition of affine mappings. Fundamenta Mathematicae, Tome 159 (1999) no. 1, pp. 85-90. doi: 10.4064/fm-159-1-85-90
Cité par Sources :